# SDR USAA000438

- Difficulty date: March 22, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP BEAM CORRODED 2.25 INCH, STATION 986.5 TOP OF FLOORBEAM.  REPLACED T-CAP AND INSTALLED DOUBLER PER TR 53-10-05 AND SRM 53-10-02.  (M)
